# SDR SWIA201126205

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 21,890 hours, 18,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  AFT INTERCOSTAL AT FS 340 ON PASSENGER DOOR IS CRACKED.  REPAIRED PER SRM.
